# SDR VQMA201902190127

- Difficulty date: January 2, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N517CF
- Make and model: Cessna 750
- Aircraft serial: 7500048
- Aircraft time: 14,840 hours, 9,176 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144683
- Part serial: 0210A
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST DIRECTIONAL CONTROL ON LANDING.  PILOT REPORTED THAT THE BRAKE GRABBED CAUSING A HARD RIGHT VEER AFTER LANDING ROLL,  WITH A HARD LEFT CORRECTION INPUT THE AIRCRAFT EXITED THE RUNWAY. AIRCRAFT DEPARTED THE RUNWAY AT APPROXIMATELY 60 KTS AND STRUCK A TAXI SIGN WITH THE NOSE GEAR. CREW TAXIED BACK ONTO RUNWAY AND CONTINUED TO THE FBO. TROUBLE SHOOTING ACCOMPLISHED BY TECHNICIAN DETERMINED POWER BRAKE METERING TO BE DEFECTIVE AND APPLICATION PRESSURES NUT BALANCED. REMOVED AND REPLACED FAILED POWER BRAKE METERING VALVE IAW AMM 32-42-03. OPS CHECKED GOOD.
